PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health
PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health

All PPE, Sanitisers at UK's Lowest Prices. Including the UK's Only COVID-19 resistant face mask Buy now

Cetirizine

Images for illustrative purposes only

  • Effective allergy relief
  • Antihistamine medicine
  • Works quickly
  • Genuine product
  • Sourced in the UK

The active ingredient (which makes this medicine work) is called cetirizine hydrochloride, which belongs to a family of medicines called antihistamines. Cetirizine Hydrochloride 10mg Tablets are used for the relief of symptoms of hayfever and other allergic conditions (e.g. sneezing, runny or itchy nose) or for skin rashes (chronic nettle rash, idiopathic urticaria) in adults and children over 6 years of age.

£2.99
Combined ShapeOrder within2d8 h18 m

to receive your order Tuesday 26th January

  • help status icon

    All inclusive service

    No hidden fees

  • help status icon

    Tracked Delivery

    Delivered in plain packaging

  • help status icon

    Next Day Delivery

    Receive your order in 24 hours

  • Quick & Easy

    No appointment or long waiting times

  • Discreet Packaging

    Plain packaging with no medical stamps or marks

  • Confidential Service

    Your information stays with us and private payment

  • UK Medication

    Dispensed by registered UK pharmacists

Read up

    What Cetirizine Hydrochloride Tablets are and what they are used for

    The active ingredient (which makes this medicine work) is called cetirizine hydrochloride, which belongs to a family of medicines called antihistamines. Cetirizine Hydrochloride 10mg Tablets are used for the relief of symptoms of hayfever and other allergic conditions (e.g. sneezing, runny or itchy nose) or for skin rashes (chronic nettle rash, idiopathic urticaria) in adults and children over 6 years of age.

     

    How to take Cetirizine Hydrochloride Tablets

    Always take this medicine exactly as described in this leaflet or as you doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    The tablets should be swallowed with water.

    Adults, elderly patients and children 12 years and over: 1 tablet daily.

    Children aged 6 to 12 years: Half a tablet twice daily.

    Children under 6 years: Not recommended.

    Patients with renal impairment: Patients with moderate renal impairment are recommended to take 5 mg once daily. If you have severe kidney problems (or liver and kidney problems together) please contact your doctor or pharmacist who may adjust the dose accordingly.

    If your child suffers from kidney disease, please contact your doctor or pharmacist who may adjust the dose according to your child’s needs.

    Duration of treatment

    The duration of the treatment depends on the type, duration and course of your complaints. Please ask your doctor or pharmacist for advice.

    If you accidentally take too much medicine, contact your doctor or nearest casualty department at once.

    Do not take a double dose to make up for a forgotten dose.

    Rarely, pruritus (intense itching) and/or urticaria may return if you stop taking Cetirizine Hydrochloride Tablets.

    If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

    Side effects

    Like all medicines, this medicine can cause side effects, although not everybody gets them.

    The following side effects are very rare but you must stop taking the tablets and speak to your doctor immediately if you notice them:

    • Allergic reactions including severe reactions and angioedema (serious allergic reaction which causes swelling of the face or throat)
    • Convulsions (fits)
    • Thoughts about committing suicide.

    These reactions may start soon after you first take the medicine, or they might start later.

    Common side effects

    • Somnolence, ( sleepiness)
    • Dizziness, headache
    • Diarrhoea, nausea, dry mouth
    • Fatigue
    • Pharyngitis, cold-like symptoms of the nose (children only).

    Here to help you

    Our Customer Service is available Monday to Friday 9am - 4pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section